# SDR L1GA200000029

- Difficulty date: April 10, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 54,578 hours, 42,685 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Structure
- Part number: 99102303
- Condition: Cracked
- Location: Mount Platform
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT AND LEFT OUTBOARD LOWER MOUNT PLATFORM TOE STRUCTURE.
